Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 76, NWS Lubbock, TX

July 11, 2011Childress County, Hall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jul 11, 2011, 9:17 PM CDT for Childress County, Hall County, Texas. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 9:17 PM CDT (02:17 UTC)
Expired
Jul 11, 2011, 10:00 PM CDT
In force
43 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Childress County, TX, Hall County, TX

The radar

The Altus AFB radar (KFDR), 132 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 9:23 PM CDTTSTM WND GST 602 Nw Childress, TX
Jul 11, 9:40 PM CDTTSTM WND GST 661 Ne Memphis, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 573 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
573 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
2917 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

593 
WUUS54 KLUB 120217
SVRLUB
TXC075-191-120300-
/O.NEW.KLUB.SV.W.0076.110712T0217Z-110712T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
917 PM CDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
  CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 1000 PM CDT

* AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  CHILDRESS...AND MOVING NORTH AT 15 MPH. ANOTHER SEVERE STORM WAS   
  LOCATED 5 MILES WEST OF ESTELLINE...ALSO MOVING NORTH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE               
  CHILDRESS...MEMPHIS AND ESTELLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

&&

LAT...LON 3475 10064 3474 10002 3432 10007 3432 10058
TIME...MOT...LOC 0216Z 181DEG 14KT 3442 10027

$$
2 follow-up statements
313 
WWUS54 KLUB 120232
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
932 PM CDT MON JUL 11 2011

TXC075-191-120300-
/O.CON.KLUB.SV.W.0076.000000T0000Z-110712T0300Z/
HALL TX-CHILDRESS TX-
932 PM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHILDRESS AND
EASTERN HALL COUNTIES UNTIL 1000 PM CDT...

AT 924 PM CDT...THE AUTOMATED WEATHER STATION AT CHILDRESS AIRPORT 
REPORTED A SEVERE WIND GUST OF 60 MPH. 

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR CHILDRESS...MOVING NORTH AT 15 MPH. ANOTHER SEVERE 
STORM WAS LOCATED 8 MILES SOUTH OF MEMPHIS...ALSO MOVING NORTH.

CHILDRESS AND MEMPHIS ARE IN THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN 
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK 
SAFE SHELTER NOW.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3475 10064 3474 10002 3432 10007 3432 10058
TIME...MOT...LOC 0230Z 181DEG 14KT 3447 10027

$$
881 
WWUS54 KLUB 120249
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
949 PM CDT MON JUL 11 2011

TXC075-191-120300-
/O.CON.KLUB.SV.W.0076.000000T0000Z-110712T0300Z/
HALL TX-CHILDRESS TX-
949 PM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHILDRESS AND
EASTERN HALL COUNTIES UNTIL 1000 PM CDT...

AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR MEMPHIS...MOVING NORTH AT 15 MPH. OTHER POTENTIAL 
SEVERE STORMS WERE LOCATED NEAR CHILDRESS AND 10 MILES WEST 
SOUTHWEST OF CHILDRESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3475 10064 3474 10002 3432 10007 3432 10058
TIME...MOT...LOC 0247Z 202DEG 14KT 3473 10046

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:43 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 11, 6:43 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
643 PM CDT MON JUL 11 2011

.AVIATION...
THERE IS A CHANCE THAT SOME OF THE TSRA ACTIVITY LOCATED ACROSS
THE SRN PANHANDLE/NRN SPLNS AND ROLLING PLAINS MIGHT IMPACT THE
KCDS THROUGH ABOUT 02Z. OTHERWISE....WE EXPECT VFR CONDITIONS AT BOTH
TERMINALS OVERNIGHT INTO TUESDAY. ANOTHER HIGH-BASED CUMULUS FIELD SHOULD
DEVELOP ACROSS THE AREA BY MIDDAY...BUT THE CHANCES OF TSRA LOOK
VERY SLIM.

&&

.PREV DISCUSSION... /ISSUED 324 PM CDT MON JUL 11 2011/

SHORT TERM...

VERTICAL CLOUD DEVELOPMENT HAVING A TOUGH GO AGAIN THIS AFTERNOON IN
SPITE OF A SEMI-PROMISING ENVIRONMENT. H250 CENTER HAS SHIFTED WELL
INTO THE PANHANDLE WITH STRONGER DEEPER FLOW CONTINUING UP ACROSS
ROLLING PLAINS. H500 TROUGH APPEARS LESS PROMINENT...AND SO FAR THE
LIMITED SHOWERS/THUNDER APPEAR MORE ALIGNED WITH THE MORE OBVIOUS
H250 FEATURES. ALSO...WITH AFTERNOON HEATING...MIXING HAS LOWERED
DEWPOINTS FURTHER ON THE CAPROCK TOWARDS THE DREADED 50 DEGREE MARK.
HOWEVER...LOW LEVEL FLOW SEEMS HEALTHY WITH BACKING SOUTHEAST WINDS
AND WE ARE NOT READY TO GIVE UP YET ON OUR LOW THUNDER CHANCES GIVEN
THERE ARE SEVERAL HOURS YET FOR SURFACE HEATING. SO...MINOR CHANGES
TO PREVIOUS THINKING AND WILL WAIT OUT POTENTIAL THUNDER DEVELOPMENT.

SHOULD ACTIVITY DEVELOP OVER SOUTHERN ZONES AS NOW MOST SOLUTIONS
AGREE...THEN THERE IS POTENTIAL TO PERSIST WELL INTO THE EVENING AND
PERHAPS EVEN A BIT BEYOND MIDNIGHT. WE ARE NOT YET WILLING TO GO
QUITE THAT FAR...ONE SMALL STEP AT A TIME HERE...SO WILL NOT EXTEND
THUNDER MENTION PAST MIDNIGHT. MILD TEMPERATURES LIKELY AGAIN EARLY
TUESDAY WITH GOOD LOW LEVEL MOISTURE RECOVERY. BLENDED LATEST MODEL
LOW TEMPERATURE OUTPUT WITH A ROUGH AVERAGE OF THE PAST COUPLE OF
MORNINGS. NO SIGNIFICANT CHANGES EITHER FOR TUESDAY AFTERNOON...
ENOUGH HEATING AND MOISTURE FOR LOW POTENTIAL THUNDER DEVELOPMENT...
PROBABLY LEANING A BIT MORE FAVORABLY FOR WESTERN BORDER BUT CANT
ELIMINATE ANY AREA AT THIS TIME. RMCQUEEN

LONG TERM...

PRIMARY FOCUS IN THE EXTEND WILL BE ON INTERACTION BETWEEN THE
REMNANTS OF THE TUTT AND THE UL RIDGE IN THE FIRST HALF. THE LATER
HALF THE FOCUS SHIFTS TO THE UL TROUGH OFF THE NWRN COAST AND IT
INFLUENCE ON THE MONSOONAL FLOW.

WITH THE EXCEPTION OF THE NAM...GUIDANCE AGREES THE MID LVL REMNANTS
OF THE TUTT/H5 SHORTWAVE WILL BE INTO CNTRL OK BY THE BEGINNING OF
THE PERIOD. THIS WILL WEAKEN THE RIDGE/S STRONG HOLD ON THE FA...BY
ALLOWING IT TO SHIFT FURTHER EWARD. THOUGH...AS THE SHORTWAVE ROUNDS
THE RIDGE WILL SLIDE BACK INTO WRN TX. HOWEVER...HEIGHTS DON/T LOOK
AS HIGH AS PREVIOUS WEEKS AND THE CENTER LOOKS TO BE FURTHER SE.
THIS SHOULD KEEP SLIGHTLY COOLER TEMPS /UPPER 90S/ IN THE AREA.
ALSO...THE LOCATION OF THE RIDGE WITH THE HELP OF A WEAK JET MAX
SHOULD FOCUS SOME MONSOONAL MOISTURE TOWARDS THE NM/TX STATE LINE.
THIS SHOULD SET THE WRN ZONES...MAINLY...UP FOR SOME AFTERNOON TSTM
DEVELOPMENT. THEREFORE...WILL CONTINUE POPS ALONG THIS REGION FOR
TUE AND WED. AFTER THAT THE DEEP UL TROUGH IN THE NW DRAWS THE
MONSOONAL FLOW BACK WEST AS THE RIDGE BUILDS OVER THE
REGION...LIMITING PRECIP CHANCES. ALSO...AS THE RIDGE BUILDS TEMPS
MAY EDGE BACK UP SLIGHTLY ACROSS THE FA. HOWEVER...SOME HOPE EXIST
AS THE REMNANTS OF THE TUTT ROUNDS THE RIDGE NEAR EARLY NEXT WEEK
DROPPING THE HEIGHTS ENOUGH TO KEEP TEMPS DOWN SOME. AFTER THAT
THERE REMAINS SOME DISCREPANCY BETWEEN THE GFS/ECMWF ON THE LONG
TERM PROGRESSION OF THE UL RIDGE AFTER MIDWEEK...THOUGH PRIOR BOTH
BUILD THE RIDGE OVER MOST OF THE CONUS. THEREFORE...WILL CONTINUE
DRY END TO THE FORECAST.

MEADOWS

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        67  94  67  96  67 /  10  20  20  20  20
TULIA         69  97  70  96  69 /  20  10  10  10  10
PLAINVIEW     69  98  70  98  71 /  30  10  10  10  10
LEVELLAND     68  97  69  97  72 /  20  20  20  10  10
LUBBOCK       71  98  73  97  73 /  20  10  10  10  10
DENVER CITY   67  96  66  97  72 /  20  20  20  10  10
BROWNFIELD    67  97  66  98  74 /  20  20  20  10  10
CHILDRESS     73  98  75 102  77 /  30  10  10  10  10
SPUR          71 100  75 100  75 /  30  10  10  10  10
ASPERMONT     77 102  78 103  77 /  20  10  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

33
Hazardous weather outlook, Jul 11, 6:02 AM CDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
602 AM CDT MON JUL 11 2011

TXZ021>044-121100-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
602 AM CDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH
THIS EVENING. LIGHTNING STRIKES FROM ANY STORMS THAT DO DEVELOP
COULD START FIRES DUE TO THE EXTREMELY DRY CONDITIONS.
OTHERWISE...THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

JORDAN

In the hours before

Special weather statement, Jul 11, 7:48 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
748 PM CDT MON JUL 11 2011

TXZ023-120115-
SWISHER-
748 PM CDT MON JUL 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SWISHER  COUNTY...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS DEVELOPING ACROSS SWISHER COUNTY...MOVING NORTH
NORTHEAST AT 15 MPH. CITIES THAT MAY BE AFFECTED INCLUDE
KRESS...CLAYTONVILLE TULIA AND HAPPY.

PENNY TO NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF MODERATE DOWNPOURS DUE TO THE SLOW
MOVEMENT OF THE THUNDERSTORMS...ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
Local storm report, Jul 11, 8:09 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
809 PM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     FLOOD            10 S SILVERTON          34.33N 101.30W
07/11/2011                   BRISCOE            TX   POLICE DEPT

            FLOODED ALONG HIGHWAY 207 BISECTING BRISCOE AND FLOYD
            COUNTY LINES. TXDOT ENROUTE AS THE HIGHWAY MAY BE CLOSED
            SOON.

&&

EVENT NUMBER LUB1100177

FB
Special weather statement, Jul 11, 8:28 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
828 PM CDT MON JUL 11 2011

TXZ023>025-029-030-120200-
BRISCOE-FLOYD-HALE-HALL-SWISHER-
828 PM CDT MON JUL 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE...SWISHER...HALL...HALE
AND FLOYD  COUNTIES...

AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS THE NORTH CENTRAL SOUTH PLAINS...MOVING
NORTH NORTHEAST AT 15 MPH. CITIES THAT MAY BE AFFECTED INCLUDE
KRESS...CLAYTONVILLE...SILVERTON...QUITAQUE AND NORTH OF CAPROCK
CANYON STATE PARK.

PENNY TO NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND FREQUENT DOWNPOURS DUE TO THE SLOW MOVEMENT OF
THE THUNDERSTORMS...ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
Local storm report, Jul 11, 8:40 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
840 PM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     2 NW CHILDRESS          34.44N 100.27W
07/11/2011  M59 MPH          CHILDRESS          TX   ASOS

&&

EVENT NUMBER LUB1100178

FB
Local storm report, Jul 11, 8:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
855 PM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND GST     2 NW CHILDRESS          34.44N 100.27W
07/11/2011  M67 MPH          CHILDRESS          TX   ASOS

&&

EVENT NUMBER LUB1100179

FB
Special weather statement, Jul 11, 9:17 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
917 PM CDT MON JUL 11 2011

TXZ024-030-120245-
BRISCOE-FLOYD-
917 PM CDT MON JUL 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE AND FLOYD  COUNTIES...

AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS SOUTHERN BRISCOE AND NORTHERN FLOYD
COUNTIES...MOVING NORTH NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND FREQUENT DOWNPOURS DUE TO THE SLOW MOVEMENT OF
THE THUNDERSTORMS...ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:04 PM CDTAreal Flood AdvisoryLUBBriscoe, Floyd86 min
Jul 11, 7:15 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Swisher30 min
Jul 11, 7:46 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd29 min
Jul 11, 8:35 PM CDTAreal Flood AdvisoryLUBBriscoe, Floyd85 min
Jul 11, 8:44 PM CDTSevere Thunderstorm WarningLUBChildress31 min
Jul 11, 10:01 PM CDTAreal Flood AdvisoryLUBBriscoe, Floyd69 min
Jul 11, 10:08 PM CDTSevere Thunderstorm WarningLUBChildress, Hall37 min
Jul 11, 10:47 PM CDTSevere Thunderstorm WarningLUBChildress, Hall43 min
Jul 11, 11:05 PM CDTAreal Flood AdvisoryLUBChildress, Hall, Motley85 min
Jul 12, 4:08 AM CDTSevere Thunderstorm WarningLUBSwisher30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.